MAUDE Adverse Event Report: VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ENVE VENTILATOR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire complaint number: (b)(4).Any additional information provided by the customer will be included in a follow up report.(b)(4).
 
Event or Problem Description
It was reported to vyaire that the enve ventilator shut down while connected to a patient.The customer stated that there is no information regarding patient harm.

Brand Name
PALMTOP VENTILATOR, MODELS PTV-8, PTV-10
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8306816
Report Number2031702-2019-03146
Device Sequence Number154699
Product Code CBK
UDI-Device Identifier00845873000005
UDI-Public(01)00845873000005(11)20110308
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENVE VENTILATOR
Device Catalogue Number19250-001
Device Lot Number47543
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1